# SDR DALA2024102810477

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 75,373 hours, 9,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3313 FLOOR PROXIMITY EMERGENCY LIGHT INOP AT 30L, 43L. 54L. CORRECTIVE ACTION: REPAIRED WIRE PER A330 AMM 33-52. OK FOR SERVICE. (5684067)
